# SDR HNAA2020022600079

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 49,821 hours, 43,900 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Inoperative
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM MAIN INOP. BACK-UP OPS NORMAL.....FIX: TRANSCRIBED TO WORK PACKAGE SEQ 1 DATED 22FEB20. R&RD HSA(HORIZ STAB ACTUATOR) IAW AMM 27-40-02. PERFORMED HSA ADJ/TEST IAW 27-40-02-700-801-A. OKAY FOR SERVICE.
